MENU

You are here

Publications

Export 51 results:
Filters: Author is Boris Dubrovin  [Clear All Filters]
2006
Dubrovin B. WDVV equations and Frobenius manifolds. In: Encyclopedia of Mathematical Physics. Vol 1 A : A-C. Oxford: Elsevier, 2006, p. 438-447. Encyclopedia of Mathematical Physics. Vol 1 A : A-C. Oxford: Elsevier, 2006, p. 438-447. SISSA; 2006. Available from: http://hdl.handle.net/1963/6473
2004
Dubrovin B. On almost duality for Frobenius manifolds. Amer. Math. Soc. Transl. 212 (2004)\\n75-132. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2543
Dubrovin B. On analytic families of invariant tori for PDEs. Astérisque. Issue 297, 2004, Pages 35-65 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/6474
Carlet G, Dubrovin B, Youjin Z. The Extended Toda Hierarchy. Moscow Math. J. 4 (2004)\\n313-332. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2542
Dubrovin B, Youjin Z. Virasoro Symmetries of the Extended Toda Hierarchy. Comm. Math.\\nPhys. 250 (2004) 161-193. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2544
1999
Dubrovin B, Youjin Z. Frobenius manifolds and Virasoro constraints. Selecta Math. (N.S.) 5 (1999) 423-466 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/2883
Dubrovin B. Painlevé transcendents in two-dimensional topological field theory. In: The Painlevé property : one century later / Robert Conte ed. - New York : Springer-Verlag, 1999. - (CRM series in mathematical physics). - p. 287-412. The Painlevé property : one century later / Robert Conte ed. - New York : Springer-Verlag, 1999. - (CRM series in mathematical physics). - p. 287-412. Springer; 1999. Available from: http://hdl.handle.net/1963/3238
Dubrovin B, Maltsev AYa A. Recurrent procedure for the determination of the free energy ε^2 expansion in the topological string theory. SISSA; 1999. Available from: http://hdl.handle.net/1963/6489
1998
Dubrovin B, Youjin Z. Bihamiltonian Hierarchies in 2D Topological Field Theory At One-Loop Approximation. Comm. Math. Phys. 198 (1998) 311-361 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3696
Dubrovin B. Differential geometry of the space of orbits of a Coxeter group. J. Differential Geometry Suppl.4 (1998) 181-211 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3562
Dubrovin B, Zhang Y. Extended affine Weyl groups and Frobenius manifolds. Compositio Mathematica. Volume 111, Issue 2, 1998, Pages 167-219 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6486
Dubrovin B. Geometry and analytic theory of Frobenius manifolds. In: Proceedings of the International Congress of Mathematicians : Berlin 1998, August 18 - 27. II, Invited lectures. - Bielefeld : Universität Bielefeld, Fakultät für Mathematik cop. 1998. - pages : 315-326. Proceedings of the International Congress of Mathematicians : Berlin 1998, August 18 - 27. II, Invited lectures. - Bielefeld : Universität Bielefeld, Fakultät für Mathematik cop. 1998. - pages : 315-326. ; 1998. Available from: http://hdl.handle.net/1963/6488
1997
Dubrovin B. Flat pencils of metrics and Frobenius manifolds. In: Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium 1997, Kobe, June 30 - July 4, 1997 and Research Institute for Mathematical Sciences, Kyoto University, July 7 - 11, 1997 / eds. M.-H. Saito, Y. Shimizu and K. Ueno. - Sing. Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium 1997, Kobe, June 30 - July 4, 1997 and Research Institute for Mathematical Sciences, Kyoto University, July 7 - 11, 1997 / eds. M.-H. Saito, Y. Shimizu and K. Ueno. - Sing. World Scientific; 1997. Available from: http://hdl.handle.net/1963/3237
Dubrovin B. Functionals of the Peierls - Fröhlich Type and the Variational Principle for the Whitham Equations. In: Solitons, geometry, and topology : on the crossroad / V. M. Buchstaber, S. P. Novikov editors.- Providence : American Mathematical Society, 1997. - ( American mathematical society translations. Series 2. - vol. 179). - pages : 35-44. Solitons, geometry, and topology : on the crossroad / V. M. Buchstaber, S. P. Novikov editors.- Providence : American Mathematical Society, 1997. - ( American mathematical society translations. Series 2. - vol. 179). - pages : 35-44. American Mathematical Society; 1997. Available from: http://hdl.handle.net/1963/6485
Dubrovin B, Flickinger R, Segur H. Three-Phase Solutions of the Kadomtsev - Petviashvili Equation. Studies in Applied Mathematics. Year : 1997 ; Volume: 99 ; Issue: 2 ; Pages: 137-203 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6484
1995
Dubrovin B. Geometry of 2D topological field theories. In: Integrable systems and quantum groups : lectures given at the 1st session of the Centro internazionale matematico estivo (C.I.M.E.) held in Montecatini Terme, Italy, June 14-22, 1995 / R. Donagi, B. Dubrovin, E. Frenkel.. [et al.] ; editors, M. Francavig. Integrable systems and quantum groups : lectures given at the 1st session of the Centro internazionale matematico estivo (C.I.M.E.) held in Montecatini Terme, Italy, June 14-22, 1995 / R. Donagi, B. Dubrovin, E. Frenkel.. [et al.] ; editors, M. Francavig. SISSA; 1995. Available from: http://hdl.handle.net/1963/6483
1993
Dubrovin B. Dispersion relations for non-linear waves and the Schottky problem. In: Important developments in soliton theory / A. S. Fokas, V. E. Zakharov (eds.) - Berlin : Springer-Verlag, 1993. - pages : 86-98. Important developments in soliton theory / A. S. Fokas, V. E. Zakharov (eds.) - Berlin : Springer-Verlag, 1993. - pages : 86-98. SISSA; 1993. Available from: http://hdl.handle.net/1963/6480
Dubrovin B. Geometry and integrability of topological-antitopological fusion. Communications in Mathematical Physics. Volume 152, Issue 3, March 1993, Pages 539-564 [Internet]. 1993 . Available from: http://hdl.handle.net/1963/6481
Dubrovin B. Integrable systems and classification of 2D topological field theories. In: Integrable systems : the Verdier memorial conference : actes du colloque international de Luminy / Olivier Babelon, Pierre Cartier, Yvette Kosmann-Schwarzbach editors. - Boston [etc.] : Birkhauser, c1993. - p. 313-359. Integrable systems : the Verdier memorial conference : actes du colloque international de Luminy / Olivier Babelon, Pierre Cartier, Yvette Kosmann-Schwarzbach editors. - Boston [etc.] : Birkhauser, c1993. - p. 313-359. SISSA; 1993. Available from: http://hdl.handle.net/1963/6478
Dubrovin B. Topological conformal field theory from the point of view of integrable systems. In: Integrable quantum field theories / edited by L. Bonora .. \et al.! - New York : Plenum Press, 1993. - page : 283 - 302. Integrable quantum field theories / edited by L. Bonora .. \et al.! - New York : Plenum Press, 1993. - page : 283 - 302. SISSA; 1993. Available from: http://hdl.handle.net/1963/6479
1992
Dubrovin B. Hamiltonian formalism of Whitham-type hierarchies and topological Landau - Ginsburg models. Communications in Mathematical Physics. Volume 145, Issue 1, March 1992, Pages 195-207 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/6476
Dubrovin B. Integrable systems in topological field theory. Nuclear Physics B. Volume 379, Issue 3, 1992, pages : 627-689 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/6477

Pages

Sign in